RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 271, Pages 187–203 (Mi tm3244)  

This article is cited in 10 scientific papers (total in 10 papers)

Stability of inflectional elasticae centered at vertices or inflection points

Yu. L. Sachkova, S. V. Levyakovb

a Program Systems Institute, Russian Academy of Sciences, Pereslavl-Zalessky, Russia
b Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: Stability conditions for inflectional Euler's elasticae centered at vertices or inflection points are obtained. Theoretical results are compared with experimental data for elastic rods.

Full text: PDF file (3552 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 271, 177–192

Bibliographic databases:

Document Type: Article
UDC: 517.97
Received in February 2010

Citation: Yu. L. Sachkov, S. V. Levyakov, “Stability of inflectional elasticae centered at vertices or inflection points”, Differential equations and topology. II, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 271, MAIK Nauka/Interperiodica, Moscow, 2010, 187–203; Proc. Steklov Inst. Math., 271 (2010), 177–192

Citation in format AMSBIB
\Bibitem{SacLev10}
\by Yu.~L.~Sachkov, S.~V.~Levyakov
\paper Stability of inflectional elasticae centered at vertices or inflection points
\inbook Differential equations and topology.~II
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 271
\pages 187--203
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847765}
\elib{http://elibrary.ru/item.asp?id=15524641}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 271
\pages 177--192
\crossref{https://doi.org/10.1134/S0081543810040140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287921200014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952205300}


Linking options:
  • http://mi.mathnet.ru/eng/tm3244
  • http://mi.mathnet.ru/eng/tm/v271/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jin M., Bao Z.B., “Extensibility Effects on Euler Elastica's Stability”, J. Elast., 112:2 (2013), 217–232  crossref  mathscinet  zmath  isi  elib  scopus
    2. Beharic J., Lucas T.M., Harnett C.K., “Analysis of a Compressed Bistable Buckled Beam on a Flexible Support”, J. Appl. Mech.-Trans. ASME, 81:8 (2014), 081011  crossref  isi  elib  scopus
    3. Jin M., Bao Z.B., “A Proof of Instability of Some Euler Elasticas”, Mech. Res. Commun., 59 (2014), 37–41  crossref  isi  elib  scopus
    4. Batista M., “Analytical Treatment of Equilibrium Configurations of Cantilever Under Terminal Loads Using Jacobi Elliptical Functions”, Int. J. Solids Struct., 51:13 (2014), 2308–2326  crossref  isi  elib  scopus
    5. Jin M., Bao Z.B., “An Improved Proof of Instability of Some Euler Elasticas”, J. Elast., 121:2 (2015), 303–308  crossref  mathscinet  zmath  isi  elib  scopus
    6. Batista M., “on Stability of Elastic Rod Planar Equilibrium Configurations”, Int. J. Solids Struct., 72 (2015), 144–152  crossref  isi  elib  scopus
    7. Batista M., “a Simplified Method To Investigate the Stability of Cantilever Rod Equilibrium Forms”, Mech. Res. Commun., 67 (2015), 13–17  crossref  isi  elib  scopus
    8. Jin M., Bao Z.B., “‘Stability in the Large’ of Columns Just At the First Bifurcation Point”, Mech. Res. Commun., 67 (2015), 31–33  crossref  isi  elib  scopus
    9. Doicheva A., “T-Shaped Frame Critical and Post-Critical Analysis”, J. THEOR. APPL. MECH.-BULG., 46:1 (2016), 65–82  crossref  mathscinet  isi  elib  scopus
    10. Spagnuolo M., Andreaus U., “A Targeted Review on Large Deformations of Planar Elastic Beams: Extensibility, Distributed Loads, Buckling and Post-Buckling”, Math. Mech. Solids, 24:1 (2019), 258–280  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:149
    Full text:7
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019